MathSciNet Relay Station
MathSciNet bibliographic data
MR751528 (85f:70024) 70H05 (33A35)
Codaccioni, J.-P.; Caboz, R. Anharmonic oscillators and generalized hypergeometric functions. J. Math. Phys. 25 (1984), no. 8, 2436–2438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement